# SDR SWAA2017081515672

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 42,244 hours, 21,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB CRACKED AT 31.75' FROM FORWARD EDGE AND 1.5" FROM OUTBOARD EDGE.  REPAIRED WEB PER SRM.
